Comparison results for elliptic and parabolic equations via Schwarz symmetrization
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 2, p. 37-65
@article{AIHPC_1990__7_2_37_0,
     author = {Alvino, Angelo and Trombetti, Guido and Lions, Pierre-Louis},
     title = {Comparison results for elliptic and parabolic equations via Schwarz symmetrization},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {2},
     year = {1990},
     pages = {37-65},
     zbl = {0703.35007},
     mrnumber = {1051227},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_2_37_0}
}
Alvino, A.; Trombetti, G.; Lions, P.-L. Comparison results for elliptic and parabolic equations via Schwarz symmetrization. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 2, pp. 37-65. http://www.numdam.org/item/AIHPC_1990__7_2_37_0/

[1] A. Alvino, P.-L. Lions and G. Trombetti, C.R. Acad. Sci. Paris, T. 303, 1986.

[2] A. Alvino, P.-L. Lions and G. Trombetti, Nonlinear Anal, T.M.A., Vol. 13, 1989. | MR 979040 | Zbl 0678.49003

[3] A. Alvino and G. Trombetti, Ric. di Mat., Vol. 27, 1978. | MR 527431 | Zbl 0403.35027

[4] A. Alvino and G. Trombetti, Ric. di Mat., Vol. 30, 1981. | MR 657553 | Zbl 0489.35013

[5] A. Alvino and G. Trombetti, Rend. Acc. Naz. Lincei, Vol. 66, 1979. | MR 606083 | Zbl 0455.35052

[6] C. Bandle, Isoperimetric Inequalities and Applications, Monographs and Studies in Math. Pitman, London, 1980. | MR 572958 | Zbl 0436.35063

[7] C. Bandle, J. Anal. Math., Vol. 30, 1976. | Zbl 0331.35036

[8] L. Boccardo, F. Murat and J.P. Puel, in Nonlinear Partial Differential Eq. and their Appl., Coll. de France Semin., 4, Res. Not. in Math., 84 p, Pitman, London, 1983. | MR 716511 | Zbl 0588.35041

[9] L. Boccardo, F. Murat and J.P. Puel, Portugaliae Math., Vol. 41, 1982. | MR 766873 | Zbl 0524.35041

[10] L. Boccardo, F. Murat and J.P. Puel, Ann. Sc. Norm. Sup. Pisa, Vol. 11, 1984. | Numdam | MR 764943 | Zbl 0557.35051

[11] G. Chiti, Boll. U.M.I., Vol. 16, 1979. | MR 530146 | Zbl 0398.35028

[12] K.M. Chong and N.M. Rice, Equimeasurable Rearrangements of Functions, Queen's papers in pure and applied math. n° 28, Queen's Univ., Ontario, 1971. | MR 372140 | Zbl 0275.46024

[13] M.G. Crandall and P.-L. Lions, Trans. Am. Math. Soc., Vol. 277, 1983. | MR 690039 | Zbl 0599.35024

[14] E. De Giorgi, Ann. Mat. Pura e Appl., Vol. 36, 1954. | Zbl 0055.28504

[15] W. Fleming and R. Rishel, Arch. Math., Vol. 11, 1960. | MR 114892 | Zbl 0094.26301

[16] G.H. Hardy, J.E. Littlewood and G. Polya, Inequalities, Cambridge Univ. Press, 1964.

[17] B. Kawhol, Rearrangements and Convexitu of Level Sets in PDE, Springer-Verlag, 1985. | MR 810619

[18] M.A. Krasnoselskii, Positive Solutions of Operator Equations, P. Noordhoff, 1964. | MR 181881 | Zbl 0121.10604

[19] P.-L. Lions, Nonlinear Partial Differential Equations and their Appl., Coll. de France Semin., 1, Pitman, London, 1980. ,

[20] J.-L. Lions, Quelques méthodes de resolutions des problèmes non linéaires, Gauthier-Villars, 1968.

[21] J. Mossino, Inégalités isopérimétriques et applications en physique, Hermann, Paris, 1985. | MR 733257 | Zbl 0537.35002

[22] J. Mossino and J.M. Rokotoson, Ann. Sc. Norm. Sup. Pisa, Vol. 13, 1986.

[23] C. Maderna and S. Salsa, Ann. Mat. Pura e Appl., Vol. 148, 1987. | MR 932768 | Zbl 0657.35053

[24] G. Talenti, Ann. Sc. Norm. Sup. Pisa, Vol. 3, 1976. | Numdam | MR 601601 | Zbl 0341.35031

[25] G. Talenti, Boll. U.M.I., Vol. 4-B, 1985. | Zbl 0602.35025

[26] G. Trombetti and J.L. Vasquez, Ann. Fac. Sc. de Toulouse, Vol. 5, 1985.

[27] J.L. Vasquez, C.R. Acad. Sci. Paris, T. 295, 1982.

[28] H. Weinberger, in Studies in Math. Anal., Stanford Univ. Press, 1962.